# SDR AALA202105249009

- Difficulty date: May 22, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N9029F
- Make and model: Airbus A319-115
- Aircraft serial: 6491
- Aircraft time: 17,609 hours, 7,882 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 149528
- Condition: No Test
- Location: Emergency Lights
- Part time: 502,653 hours, 501,274 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT 10WL FORWARD FAIL EMERGENCY LIGHT TEST. REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT (AALA202105249009) 10WL IAW AMM 33-51-38 AND BATTERY (AALA202105249032) 10WL IAW AMM 33-51-38
